Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

RESTRICTING HIGGS BUNDLES TO CURVES

Author(s):
Bruzzo, Ugo ; Lo Giudice, Alessio
Total Authors: 2
Document type: Journal article
Source: ASIAN JOURNAL OF MATHEMATICS; v. 20, n. 3, p. 399-408, JUL 2016.
Web of Science Citations: 4
Abstract

We determine some classes of varieties X that include the varieties with numerically effective tangent bundle satisfying the following property: if epsilon = (E, phi) is a Higgs bundle such that f{*}epsilon is semistable for any morphism f:C -> X, where C is a smooth projective curve, then E is slope semistable and 2rc(2)(E) - (r - 1)c(1)(2)(E) = 0 in H-4 (X, R). We also characterize some classes of varieties such that the underlying vector bundle of a slope semistable Higgs bundle is always slope semistable. (AU)

FAPESP's process: 13/20617-2 - Principal bundles over projective varieties
Grantee:Alessio Lo Giudice
Support type: Scholarships in Brazil - Post-Doctorate